A new version of the Hahn Banach theorem in b-Banach spaces
1. A new version of the Hahn Banach theorem in b-Banach spaces

Mohammad Reza Haddadi; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 3 , Summer 2021, , Pages 27-32

http://dx.doi.org/10.30495/maca.2021.1929965.1011

Abstract
  In this paper, we introduce the notion of b-Banach spaces and we present some examples. Also, we give an important extension of the Hahn-Banach theorem in a $b$-Banach space with an ...  Read More
Fixed point results for generalized contractions in S-metric spaces
2. Fixed point results for generalized contractions in S-metric spaces

Khalil Javed; Fahim Uddin; Faizan Adeel; Muhammad Arshad; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 2 , Spring 2021, , Pages 27-39

http://dx.doi.org/10.30495/maca.2021.1929557.1009

Abstract
  In this paper, we discuss the existence of a fixed point for a generalized contraction in S-metric spaces. We furnish some examples in support of our main results. Our results generalize ...  Read More